Mathematical Research Letters

Volume 20 (2013)

Number 2


Theta lifts and local Maass forms

Kathrin Bringmann, Ben Kane, and Maryna Viazovska

pp. 213-234

Weak trace measures on Hardy-Sobolev spaces

Carme Cascante and Joaquin M. Ortega

pp. 235-254

A splitting theorem on toric manifolds

Hongnian Huang

pp. 273-278

Taut sutured manifolds and twisted homology

Stefan Friedl and Taehee Kim

pp. 289-303

Counting sheaves using spherical codes

Étienne Fouvry, Emmanuel Kowalski, and Philippe Michel

pp. 305-323

Characteristic cycles and decomposition numbers

Kari Vilonen and Geordie Williamson

pp. 359-366

Quaternions and Kudla’s matching principle

Tuoping Du and Tonghai Yang

pp. 367-383

Gluck twisting 4-manifolds with odd intersection form

Selman Akbulut and Kouichi Yasui

pp. 385-389

Singularities of Richardson varieties

Allen Knutson, Alexander Woo, and Alexander Yong

pp. 391-400